MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO D42MM +2MM; DELTA XTEND

DEPUY FRANCE SAS - 3003895575 XTND GLENO D42MM +2MM; DELTA XTEND
Model Number 1307-62-142
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection.Doi: (b)(6) 2020 dor: (b)(6) 2020 right shoulder.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary:no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
XTND GLENO D42MM +2MM
Common Device Name
DELTA XTEND
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10330031
Report Number1818910-2020-16947
Device Sequence Number1074306
Product Code KWS
UDI-Device Identifier10603295502500
UDI-Public10603295502500
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-62-142
Device Catalogue Number130762142
Device Lot NumberD19051763
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(42 POLY); EPIPHYSIS; UNKNOWN SHOULDER HUMERAL STEMS; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER METAGLENE; UNKNOWN SHOULDER NON-LOCKING SCREW; XTND GLENO D42MM +2MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight94